# SDR UALA2011092005059

- Difficulty date: September 19, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 57,208 hours, 21,562 cycles
- Engine: Iae V2527A5
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: C13043BA04
- Part serial: 246
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 FMG COMPUTER LOSS, FLIGHT DIVERTED.  LDG ELEV FAULT DISPLAYED ON UPPER ECAM SCREEN. - CAB PR  PROG TEXT:  DUP ITEM PER OPBLM.  REPLACED FMGC1, ACCOMP CFDS BITE REF MM.
